# SDR YENA201703310236

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,716 hours, 15,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9719
- Condition: Failed
- Location: Pax Door
- Part time: 11,867 hours, 4,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT DOOR SHOWS DISARMED ABOVE 8000 FT.  LEVER ALSO WORKS OUT OF FLUSH DETENT.  R & R THE R2 DOOR SLIDE IAW AMM 25-62-44.  OPS CHECKED OKAY.  OPS CHECKED THE DOOR LEVER IN ARMED AND DISARMED POSITION, FOUND GOOD.
